# SDR DALA2016060604450

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,816 hours, 42,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E TOP SIDE, 40" FROM INBD END OF NR 4 SLAT, HAS APPROXIMATELY 6" AREA OF DELAMINATION.  REPAIRED LT WING FIXED L/E TOP SIDE, 40" FROM INBD END OF NR 4 SLAT IAW SRM 51-70-17.  INSTALLED REPAIR ID TAG IAW TOPP 30-10-70, PG 14.
